Kodai Mathematical Journal

Convergence and summability in the mean of random fourier-stieltjes series

Saroj Kumar Dash, Tanaya Patel, and Swadheenananda Pattanayak

Full-text: Open access

Abstract

We show that the random Fourier-Stieltjes (RFS) series associated with a stochastic process of independent and symmetric increments whose laws belong to the domain of symmetric stable distribution converges in the mean to a stochastic integral. We also show that the conjugate RFS series converges in the mean to a stochastic integral. Both the series are also shown to be Abel summable.

Article information

Source
Kodai Math. J., Volume 32, Number 2 (2009), 231-237.

Dates
First available in Project Euclid: 26 June 2009

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1245982905

Digital Object Identifier
doi:10.2996/kmj/1245982905

Mathematical Reviews number (MathSciNet)
MR2549544

Zentralblatt MATH identifier
1178.60040

Citation

Dash, Saroj Kumar; Patel, Tanaya; Pattanayak, Swadheenananda. Convergence and summability in the mean of random fourier-stieltjes series. Kodai Math. J. 32 (2009), no. 2, 231--237. doi:10.2996/kmj/1245982905. https://projecteuclid.org/euclid.kmj/1245982905


Export citation